LAWRENCE COREY, M.D.; JOHN DOUGLAS, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Two errors appeared in our letter in the December issue (1). The last two sentences of the fourth paragraph should read: "Tremors, myoclonus, seizures, and depressed consciousness have been associated with the use of meperidine in patients with renal insufficiency, presumably due to the accumulation of the metabolite normeperidine (5, 6). When adjusted for likely predialysis values, the normeperidine levels seen in our patient are within the range of those seen in patients with cancer with meperidine-related central nervous system toxicity (6)." The correct designation of the last author is Harvey Krasny, Ph.D., Burroughs Wellcome Co., Research
COREY L, DOUGLAS J. Correction: Effects of Acyclovir and Meperidine. Ann Intern Med. 1986;104:449–450. doi: https://doi.org/10.7326/0003-4819-104-3-449_4
Download citation file:
Published: Ann Intern Med. 1986;104(3):449-450.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use